# SDR ASAA2023051043205

- Difficulty date: May 10, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 45,611 hours, 13,222 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Motor
- Part number: 607551005
- Part serial: 039011260A
- Condition: Faulty
- Location: Lt Boost Pump
- Part time: 7,066 hours, 1,987 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DESCENT PASSING THROUGH FL200 LEFT AFT FUEL PUMP LOW PRESSURE LIGHT ILLUMINATED CONTINUOUSLY. LEFT MAIN TANK CONTAINED APPROX 4.9K LBS OF FUEL. GROUNDED - YES. REMOVED AND REPLACED LEFT AFT FUEL PUMP, OPS CHECK GOOD IAW B737-800 AMM 28-22-41.
